# SDR C2XA01CL080

- Difficulty date: April 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS252531
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3197 THE CREW REPORTED THE LEFT AUTOFEATHER DOES NOT ARM WHILE INFLIGHT.  MAINTENANCE REPLACED THE LEFT ENGINE POWER LEVER SWITCH.  OPERATIONAL CHECKS WERE GOOD.
